Exact solution approaches for bilevel lot-sizing

Kis, Tamás and Kovács, András (2013) Exact solution approaches for bilevel lot-sizing. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 226 (2). pp. 237-245. ISSN 0377-2217 10.1016/j.ejor.2012.11.023

[img] Text
Restricted to Registered users only

Download (412kB) | Request a copy

Download (138kB) | Preview


In this paper we propose exact solution methods for a bilevel uncapacitated lot-sizing problem with backlogs. This is an extension of the classical uncapacitated lot-sizing problem with backlogs, in which two autonomous and self-interested decision makers constitute a two-echelon supply chain. The leader buys items from the follower in order to meet external demand at lowest cost. The follower also tries to minimize its costs. Both parties may backlog. We study the leader's problem, i.e., how to determine supply requests over time to minimize its costs in view of the possible actions of the follower. We develop two mixed-integer linear programming reformulations, as well as cutting planes to cut off feasible, but suboptimal solutions. We compare the reformulations on a series of benchmark instances. © 2012 Elsevier B.V. All rights reserved.

Item Type: ISI Article
Uncontrolled Keywords: Supply chain management, Integer programming, Extended formulations, Bilevel optimization
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:32
Last Modified: 26 Nov 2016 16:09
URI: https://eprints.sztaki.hu/id/eprint/7556

Update Item Update Item